Alert archive / California / Red Flag Warnings in 2014
Red Flag Warning 10, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Aug 3, 2014, 1:53 PM PDT. It took effect at Aug 4, 2014, 11:00 AM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2014, 1:53 PM PDT (20:53 UTC)
- In effect from
- Aug 4, 2014, 11:00 AM PDT
- Expired
- Aug 5, 2014, 2:50 AM PDT
- In force
- 16 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
228 WWUS86 KSTO 032053 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 153 PM PDT SUN AUG 3 2014 ...SCATTERED THUNDERSTORMS POSSIBLE MONDAY AFTERNOON INTO MONDAY NIGHT... .AN UPPER LEVEL WAVE IS EXPECTED TO MOVE NORTHWARD ALONG THE CALIFORNIA-NEVADA BORDER MONDAY INTO TUESDAY WHICH WILL BRING THE POTENTIAL FOR THUNDERSTORM ACTIVITY. AS THIS WAVE MOVES NORTHWARD...IT IS POSSIBLE FOR DRY LIGHTNING STRIKES TO OCCUR OUTSIDE OF THUNDERSTORM RAIN CORES. WETTING RAINS ARE FORECAST TO BEGIN IN THE REGION BY LATE MONDAY/EARLY TUESDAY. CAZ221-269-032200- /O.CAN.KSTO.FW.A.0005.140804T1800Z-140805T0500Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 153 PM PDT SUN AUG 3 2014 ...FIRE WEATHER WATCH IS CANCELLED FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 221 AND 269... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE FIRE WEATHER WATCH. ABUNDANT MOISTURE MOVING INTO ZONES 261 AND 269 SHOULD PROVIDE WETTING RAINS WITH ANY THUNDERSTORM ACTIVITY THAT MAY DEVELOP. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ213-214-268-041300- /O.UPG.KSTO.FW.A.0005.140804T1800Z-140805T0500Z/ /O.NEW.KSTO.FW.W.0010.140804T1800Z-140805T0500Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 153 PM PDT SUN AUG 3 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM PDT MONDAY FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214 AND 268... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS...WHICH IS IN EFFECT FROM 11 AM TO 10 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP AND FIRE WEATHER ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH PEAK). * THUNDERSTORMS...PERIODS OF ABUNDANT LIGHTNING POSSIBLE. * OUTFLOW WINDS...ERRATIC GUSTS NEAR THUNDERSTORMS. * IMPACTS...LIGHTNING EXPECTED AND NEW FIRE STARTS POSSIBLE. THUNDERSTORM ACTIVITY COULD COMPLICATE CURRENT FIREFIGHTING EFFORTS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING ON EXISTING VERY DRY FUELS COULD CAUSE NUMEROUS NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD ALSO CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ266-041300- /O.NEW.KSTO.FW.W.0010.140804T1800Z-140805T0500Z/ NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- 153 PM PDT SUN AUG 3 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM PDT MONDAY FOR THUNDERSTORMS FOR FIRE WEATHER ZONE 266... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING FOR THUNDERSTORMS...WHICH IS IN EFFECT FROM 11 AM TO 10 PM PDT MONDAY. * AFFECTED AREA...FIRE WEATHER ZONE 266 NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA- TRINITY AND BUTTE UNITS. * THUNDERSTORMS...PERIODS OF ABUNDANT LIGHTNING POSSIBLE. * OUTFLOW WINDS...ERRATIC GUSTS NEAR THUNDERSTORMS. * IMPACTS...LIGHTNING EXPECTED AND NEW FIRE STARTS POSSIBLE. THUNDERSTORM ACTIVITY COULD COMPLICATE CURRENT FIREFIGHTING EFFORTS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
4 follow-up statements
329 WWUS86 KSTO 041030 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT MON AUG 4 2014 ...ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO EVENING... .MONSOONAL MOISTURE COMBINED WITH LOW PRESSURE ALOFT MAY PRODUCE ISOLATED THUNDERSTORMS ACROSS PORTIONS OF THE AREA TODAY INTO TONIGHT. WETTING RAINS ARE EXPECTED WITH MOST STORMS HOWEVER ISOLATED LIGHTNING STRIKES OUTSIDE OF THE THUNDERSTORM RAIN CORE COMBINED WITH VERY DRY FUELS COULD LEAD TO NEW FIRE STARTS. CAZ213-214-266-268-041830- /O.CON.KSTO.FW.W.0010.140804T1800Z-140805T0500Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 330 AM PDT MON AUG 4 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM PDT THIS EVENING FOR ISOLATED THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...266 AND 268... * AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 266 NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA- TRINITY AND BUTTE UNITS AND FIRE WEATHER ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH PEAK). * THUNDERSTORMS...ISOLATED THUNDERSTORMS. SOME STORMS MAY PRODUCE HEAVY RAIN. * OUTFLOW WINDS...GUSTY WINDS TO 30 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES ON VERY DRY FUELS COULD RESULT IN NEW FIRE STARTS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING ON EXISTING VERY DRY FUELS COULD CAUSE NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD ALSO CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
137 WWUS86 KSTO 041808 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1108 AM PDT MON AUG 4 2014 ...ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON INTO EVENING... .MONSOONAL MOISTURE COMBINED WITH LOW PRESSURE ALOFT MAY PRODUCE ISOLATED THUNDERSTORMS ACROSS PORTIONS OF THE AREA THIS AFTERNOON INTO TONIGHT. WETTING RAINS ARE EXPECTED WITH MOST STORMS HOWEVER ISOLATED LIGHTNING STRIKES OUTSIDE OF THE THUNDERSTORM RAIN CORE COMBINED WITH VERY DRY FUELS COULD LEAD TO NEW FIRE STARTS. CAZ213-214-266-268-050500- /O.CON.KSTO.FW.W.0010.000000T0000Z-140805T0500Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 1108 AM PDT MON AUG 4 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214... 266 AND 268... * AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 266 NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA- TRINITY AND BUTTE UNITS AND FIRE WEATHER ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH PEAK). * THUNDERSTORMS...ISOLATED THUNDERSTORMS. SOME STORMS MAY PRODUCE HEAVY RAIN. * OUTFLOW WINDS...GUSTY AND ERRATIC WIND GUSTS TO 30 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES ON VERY DRY FUELS COULD RESULT IN NEW FIRE STARTS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING ON EXISTING VERY DRY FUELS COULD CAUSE NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD ALSO CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
273 WWUS86 KSTO 050502 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1002 PM PDT MON AUG 4 2014 ...SCATTERED THUNDERSTORMS POSSIBLE OVERNIGHT... .MONSOONAL MOISTURE COMBINED WITH LOW PRESSURE ALOFT MAY PRODUCE THUNDERSTORMS ACROSS SHASTA COUNTY AND NORTHERN PLUMAS COUNTY AND LASSEN PARK OVERNIGHT. WETTING RAINS ARE EXPECTED WITH MOST STORMS HOWEVER ISOLATED LIGHTNING STRIKES OUTSIDE OF THE THUNDERSTORM RAIN CORE COMBINED WITH VERY DRY FUELS COULD LEAD TO NEW FIRE STARTS. CAZ213-214-266-268-051100- /O.EXT.KSTO.FW.W.0010.000000T0000Z-140805T1100Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 1002 PM PDT MON AUG 4 2014 ...RED FLAG WARNING NOW IN EFFECT UNTIL 4 AM PDT TUESDAY FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...266 AND 268... * AFFECTED AREA...FIRE WEATHER ZONE 213 EASTERN PORTION OF SHASTA/TRINITY NF...FIRE WEATHER ZONE 214 BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP...FIRE WEATHER ZONE 266 NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA- TRINITY AND BUTTE UNITS AND FIRE WEATHER ZONE 268 NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH PEAK). * THUNDERSTORMS...ISOLATED TO SCATTERED THUNDERSTORMS. SOME STORMS MAY PRODUCE HEAVY RAIN. * OUTFLOW WINDS...GUSTY AND ERRATIC WIND GUSTS TO 30 MPH ARE POSSIBLE. * IMPACTS...LIGHTNING STRIKES ON VERY DRY FUELS COULD RESULT IN NEW FIRE STARTS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. ABUNDANT LIGHTNING ON EXISTING VERY DRY FUELS COULD CAUSE NEW FIRE IGNITIONS. GUSTY AND ERRATIC OUTFLOW WINDS COULD ALSO CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ RB
004 WWUS86 KSTO 050950 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 250 AM PDT TUE AUG 5 2014 CAZ213-214-266-268-051100- /O.CAN.KSTO.FW.W.0010.000000T0000Z-140805T1100Z/ EASTERN PORTION OF SHASTA/TRINITY NF- BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK- BECKWORTH PEAK)- 250 AM PDT TUE AUG 5 2014 ...RED FLAG WARNING IS CANCELLED FOR THUNDERSTORMS FOR FIRE WEATHER ZONES 213...214...266 AND 268... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED FLAG WARNING. THUNDERSTORM ACTIVITY HAS DIMINISHED OVERNIGHT AND THUS THE RED FLAG WARNING HAS BEEN CANCELLED. ISOLATED THUNDERSTORMS ARE POSSIBLE AGAIN LATER TODAY INTO THIS EVENING. WETTING RAINS ARE EXPECTED WITH MOST STORMS HOWEVER ISOLATED LIGHTNING STRIKES ARE ALWAYS POSSIBLE OUTSIDE OF THE THUNDERSTORM RAIN CORE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Aug 3, 10:16 AM PDT, 3 hours 37 minutes earlier.
Area forecast discussion, Aug 3, 10:16 AM PDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1016 AM PDT Sun Aug 3 2014 .Synopsis... Cooling trend through Tuesday then near average highs the remainder of the week. A return of Sierra showers and thunderstorms starting this afternoon. More widespread and wet mountain showers and thunderstorms Monday and Tuesday, with a slight chance of showers and thunderstorms for the valley and foothill areas. Some showers and thunderstorms may linger near the crest Wednesday through Friday. && Discussion... Mostly cloudy skies with a decent delta breeze has brought cooler air into the interior this morning. Clouds will continue to move northward over the region today keeping most locations mostly cloudy. Showers with isolated thunderstorms will be possible later today for the western slopes...mainly south of US 50. A better push of showers will occur overnight into Monday for that area with slight chances some of the activity could move further northward. When the low moves northward it will be likely that some showers with possible thunderstorms will spread into the valley. Monday night into Tuesday showers will likely spread over the wildfires in Shasta Co. to bring some needed help from mother nature. The initial cloud shield should prevent any strong thunderstorms from developing but as the low moves northward on Tuesday then drops southward for Wednesday things could change. Mountains could end up getting some decent rainfall for this time of year. && .Extended Discussion (Thursday through Sunday) Anomalously moist conditions will remain over the region through at least Wednesday and Thursday of next week. Dynamics won't be quite as favorable for convection as earlier on in the week, but with a weak trough pattern over California, a slight threat of thunderstorms will persist over the mountains. By late next week, southwest flow aloft will begin to increase, which would likely push monsoonal moisture east of the Sierra crest. Temperatures are expected to remain within a few degrees of normal through the extended period. Dang && .Aviation... VFR conds acrs int NorCal the nxt 24 hrs with Sly flow aloft. Lcl MVFR vsbys vcnty wildfires in ern Shasta Co. Winds will remain blo 15 kts across TAF sites exc SW 15-25 kts nr the Delta. Sct shra/ isold tsra dvlpg acrs the nrn Siernev aft 00Z Mon. && .STO Watches/Warnings/Advisories... fire weather watch from monday morning through monday evening burney basin / eastern shasta county...shasta lake area / northern shasta county...west slope northern sierra nevada... western plumas county/lassen park. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 10:57 AM PDT | Flash Flood Warning | STO | Tuolumne | 12 hr |
Nearby
Red Flag Warnings in California, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.